Abertay Research Collections >
Computing & Engineering Systems >
Computing & Engineering Systems Collection >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10373/909

View Statistics
Title: Sub-optimal discrete model reduction by multipoint Padé approximation
Authors: Lucas, T. Nigel
Affiliation: University of Abertay Dundee. School of Computing & Engineering Systems
Keywords: Matrices
Issue Date: Jan-1996
Publisher: Elsevier
Type: Journal Article
Refereed: peer-reviewed
Rights: Published version (c)Elsevier, available from http://dx.doi.org/10.1016/0016-0032(95)00088-7
Citation: Lucas, T.N. 1996. Sub-optimal discrete model reduction by multipoint Padé approximation. Journal of the Franklin Institute. 333(1): pp.57-69. Available from http://dx.doi.org/10.1016/0016-0032(95)00088-7
Abstract: A multipoint Padé approximation method is presented for obtaining a reduced order z-transfer function, with a pre-determined denominator, such that the square-error-sum of time responses between the full and reduced models is minimized. An extension of the method to matching the initial time response values for impulse and step inputs is also given. The method and its extension are seen to be easy to apply and are very amenable to use on modern computer algebra systems, consisting entirely of simple matrix operations. Numerical examples are given to illustrate the application of the technique.
URI: http://hdl.handle.net/10373/909
ISSN: 0016-0032
Appears in Collections:Computing & Engineering Systems Collection

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback